MAUDE Adverse Event Report: PERFORMA® NON BRAIDED CATHETER; PERIPHERAL CATHETER

PERFORMA® NON BRAIDED CATHETER; PERIPHERAL CATHETER
Model Number 00884450001431
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
Account alleges that during a venogram of iliac veins with 3d spins with 100 ml injections through a pigtail, the catheter was found to be fractured upon removal.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and only one similar complaint for this lot number was identified.Should the device be returned later, the investigation will be re-opened.

Brand Name
PERFORMA® NON BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETER
MDR Report Key10680959
Report Number3010665433-2020-00039
Device Sequence Number571697
Product Code DQO
UDI-Device Identifier00884450001431
UDI-Public00884450001431
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number00884450001431
Device Catalogue Number7602-20M
Device Lot NumberE1864594
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/18/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1